# SDR DALA2021081704743

- Difficulty date: August 10, 2021
- Submitted: August 17, 2021
- Operation: Air carrier
- Aircraft: N540US
- Make and model: Boeing 757251
- Aircraft serial: 26487
- Aircraft time: 75,375 hours, 28,245 cycles
- System (JASC): 5240 · Service Doors
- Part: Cover Plate
- Condition: Missing
- Location: R3 Door Handle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5640 3R DOOR HANDLE MISSING COVER PLATE. CORRECTIVE ACTION: INSTALLED NEW HANDLE LINING INSERT AT DOOR 4R. (7915144)
